# SDR DALA14024990188

- Difficulty date: April 19, 2014
- Submitted: May 5, 2014
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 81,281 hours, 11,949 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER SKIN LINK ATTACH FITTING AREA FOUND CRACKED AT ONE FASTENER HOLE OF LOWER SKIN RUNNING FORWARD APPROX .1250 INCHES IN LENGTH. REPAIRED IAW ERA 524402-14AD.
